Skip to content
Help me, I don't know what to do
avatar
An_258718 posted:
So I started dating this guy, so I decided to start bitth control, also I needed to regulize my period cycle since I wasn't yet regular. As I started the pill, my doctor told me it was possible to react to the pill in some ways. He sI it could take up to 3 months. After 4 months I decided to stop taking the pill because I was just constantly on my period, I would get it every 2 weeks. Not to say I wasn't yet regular. After I stopped the pill, I was skipping periods, and always thinking I might be pregant but then I'd luckily start. But this time I'm scared. About a month and a hald ago I had sex with a guy and I haven't gotten my period since. I feel like I see my stomach getting bigger and bigger but I've heard it could just be my imagination because I'm stressing to much. What could it be? What should I do? I'm scared to talk to my mom about it, but I'm not sure what I can do. I read it could just be stress that's delaying my period, but now I'm even more stressed because I'm not getting it.
Reply
 
avatar
tlkittycat1968 responded:
Take a test. If it's negative, you may have just skipped a period whichis common. If it's positive, you need to tell your mom (if you're a minor) and see a doctor for proper pre-natal care.
Proud mommy to PJ (6)


Spotlight: Member Stories

Hi everyone so i had a period in september but didnt have one in october so about 3 days ago in the middle of the night i got up to go to the bathroom...More

Helpful Tips

(((KEEP THE WEIGHT OFF DURING YOUR PREGNANCY)))
Wouldn't It be great to go through out your pregnancy without adding those unwanted pounds? Well now you can, and I advise you to watch ... More
Was this Helpful?
0 of 1 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.